# SDR AALA202108233561

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 41,760 hours, 15,073 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140007226
- Condition: Malfunctioned
- Location: Augmentation
- Part time: 50,435 hours, 25,947 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RUDDER TRAVEL LIMIT FAULT X-WIND TAKE OFF ABORTED 40 KNOT. MAINTENANCE DETERMINED FAULT WAS ASSOCIATED WITH THE AUTO THROTTLE NOT ENGAGING WITH AUTO THROTTLE ON TAKE OFF IN RANGE ISSUE. REPLACED FLIGHT AUGMENTATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 22-61-00-810-801A AND AMM 22-97-00-710-001A.
